Bet DBS will end up being taken out from me!


#1

Ok to those of you who have had DBS, yesterday had very bad day; crying most of it. Today have been completely opposite; hyper, manic, hallucinating, clucking, bloody scary. Anyway my PD Nurse told me to decrease my volts back down to 1.2 and almost instantly felt better; however shaking came back with a vengence. Has this happened to any of you?


#2

You have to find the right amount of meds and the right voltage. SO you felt better when you turned voltage down ,then your tremors came back . I suggest say you took 125mg sinemet at 8am and you was ok ! Then you started feeling bad say 11am ,what i suggest take 62.5mg 10 am to get you through to you next main dose ,and put dbs up ! Then when you switch on lower dbs if you get dyskinesia or if you feel fine leave dbs .Dbs is not so you can take no meds you got to get the right balance, it can take a while it took me over yr just got to play with it,so if your dyskinetic turn dbs down & if feeling off turn dbs up.Your get there don’t give up. Remember to contact Parkinson’s movement specialist nurse as they can help you best


#3

Thanks for that; off to see DBS Nurse tomorrow.


#4

It will all come together your in the best hands. Don’t forget 9pm BBC Two. :blush:


#5

Are you on it?


#6

That’s scary, I’m hoping for a better outcome


#7

Have you had DBS then? Cos funnily enough so am I hoping for better outcome!!!